PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1990 November; 83(11): 745–746.
PMCID: PMC1292929

Oesophago-atrial fistula: a side effect of tetracycline?

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (632K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Zeiderman MR, O'Grady JT. Fatal haematemesis arising from benign oesophagoatrial fistula. Thorax. 1988 Sep;43(9):733–734. [PMC free article] [PubMed]
  • Mott LJ, Austin GE. Cerebral embolization resulting from esophageal-atrial fistula. Arch Intern Med. 1976 Jun;136(6):718–720. [PubMed]
  • Sumithran E, Lim KH, Chiam HL. Atrio-oesophageal fistula complicating mitral valve disease. Br Med J. 1979 Dec 15;2(6204):1552–1553. [PMC free article] [PubMed]
  • Crowson TD, Head LH, Ferrante WA. Esophageal ulcers associated with tetracycline therapy. JAMA. 1976 Jun 21;235(25):2747–2748. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press